# SDR ASI200501

- Difficulty date: July 15, 2005
- Submitted: July 15, 2005
- Operation: General aviation
- Aircraft: N2767X
- Make and model: Bell UH-1H
- Aircraft serial: 696664
- Aircraft time: 5,429 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Pin
- Part number: 204012104005
- Part serial: DIFS12334
- Condition: Failed
- Location: Rotor Head
- Part time: 1,085 hours
- Component: Rotor Head, Bell
- Component part number: 20401210121G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 1200 OVERHAUL OUTBOARD FITTING/STRAP PIN WAS FOUND BROKEN IN HALF. PIN HAD 1085.1 HOURS SINCE NEW. DISCOLORATION AND CONDITION OF BREAK INDICATES THE BREAK WAS NOT RECENT. FITTING DAMAGE BEYOND USE. STRAP ALTHOUGH DUE RETIREMENT HAS NO SIGNIFICANT DAMAGE. PIN WAS MISSING TWO WASHERS P/N AN816L AND SEALANT ON THE ENDS. PIN HAS A LIFE LIMIT OF 2400 HOURS.
